Table of Contents
Journal of Thermodynamics
Volume 2012, Article ID 879390, 6 pages
http://dx.doi.org/10.1155/2012/879390
Research Article

Two-Dimensional Analytical Solution of the Laminar Forced Convection in a Circular Duct with Periodic Boundary Condition

Mechanical Engineering Department, Islamic Azad University, Dashtestan Branch, Dashtestan 7561888711, Iran

Received 7 August 2012; Revised 6 November 2012; Accepted 7 November 2012

Academic Editor: Ahmet Z. Sahin

Copyright © 2012 M. R. Astaraki and N. Ghiasi Tabari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. R. Astaraki and N. Ghiasi Tabari, “Two-Dimensional Analytical Solution of the Laminar Forced Convection in a Circular Duct with Periodic Boundary Condition,” Journal of Thermodynamics, vol. 2012, Article ID 879390, 6 pages, 2012. https://doi.org/10.1155/2012/879390.